Just wanted to post that I have managed to get my cholesterol level down while on letrozole with diet and exercise. It was just over 7 in April when checked and is now down to 5.6. Still mildly raised but GP said it is not high enought to warrant any action and I should just keep on doing what I am doing. She congratulated me! I am very happy and so glad I managed to get it down without having to take a statin. One less thing to have to stress about.
I've only been on anastrozole for about 5/6 weeks but I have been taking simvastatin for years because my cholesterol was too high, I suppose I should go to the doctors and get my cholesterol level checked again in a few weeks. The main side effect that I have noticed from anastrole is that my hair has gone very dry and seems to be falling out more than usual. However, my hairdresser thinks that my hair loss is just seasonal but I am not too sure. I hope she is right. I am taking glucosamine tablets to try and keep aching joints at bay. All I seem to do at the moment is go the the hospital for rads every day and pop loads of pills inbetween. lol.
Same here cholesterol was spot on before I started letrozole I had a test done before I started taking it I just find it isant taken serious enough it's a catch 22 I know what the letrozole is doing for me but I also know I don't want my arteries furring up don't know what to do xxxx
My cholesterol has gone up on Letrozole too. GP advised me to try to lose weight to get down to a good BMI to see if it would help and I have lost two stone sticking to a low fat diet but I did a home test yesterday and cholesterol level hasn't budged. I have just had a proper test at GP so will get results next week and am hoping that my home kit wasn't accurate and there will be a change for the better. Otherwise GP says I will have to take a statin. A year ago I didn't take any pills apart from the occasional aspirin. On the plus side I have very little joint pain.
Joint pain I have to take regular painkillers I feel like the tin man off wizard of oz!!!!! plus my cholesterol has shot up in six months known side effect of letrozole xx
Hi ladies I am struggling with letrozole at the moment has anyone changed to another inhibitor and found a difference thanks love Judi
Many thanks for your reply and sorry I havent been back on here for ages. Yes, its always helpful to hear how others are getting on, and I'm sorry you have fluid retention. x
I was on Anasatrozole for about a year, after being on Tamoxifen. At the moment I'm trying Letrozole, because of the hot flushes. It hasn't made any difference, in maybe even worse!
Anyway, one thing I've noticed is bloating, or water retention, I'm not sure which, on both of them. Weight wise, on the scales, my weight isn't too bad, I've worked hard to lose the 2 stone on put on by changing my diet and exercise. But my rings are still tight, and I notice ankle straps are the same. I can only put it down to the meds. Don't know if that helps at all xx
Many thanks Family Tree for your kindness in replying. I will keep searching to see if anyone else has had similar problems. I wish you good luck too and hope you are doing ok on the Letrozole. x
Hi people, I hope you are all doing ok out there and wondered if any of you share my experiences. I was switched 12 months ago after 4 years from Tamoxifen to Anastrazole. I have some side effects of joint pain and hot flushes etc but I can live with them. Now, whilst I'm very glad to be here and dont want to make too much of an issue out of this, I have noticed it is progressively harder to keep my weight stable although I eat a really careful nutritious diet and go to the gym, its creeping up on me. Also I have noticed a lessening of muscle tone on my upper arms thighs and belly which is really disappointing me. It is becoming less easy to wear fitted dresses and whilst I am still wearing sleeveless tops I am ever more conscious of the cellulitey appearance of my arms. I do weights and resistance at the gym to keep firm but it all seems to no avail. Has anyone else got similar experiences and do you know if this might improve in due course when I stop taking the meds? I dont like to make a huge issue out of it but I do like to be able to wear nice summer outfits on holiday and I would love to know what everyone else experiences. Is it just me??